Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 634927, 15 pages
http://dx.doi.org/10.1155/2012/634927
Research Article

Hybrid Algorithms of Nonexpansive Semigroups for Variational Inequalities

1Department of Mathematics, Tianjin Polytechnic University, Tianjin 300387, China
2Department of Information Management, Cheng Shiu University, Kaohsiung 833, Taiwan

Received 19 March 2012; Accepted 30 April 2012

Academic Editor: Giuseppe Marino

Copyright © 2012 Peixia Yang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Peixia Yang, Yonghong Yao, Yeong-Cheng Liou, and Rudong Chen, “Hybrid Algorithms of Nonexpansive Semigroups for Variational Inequalities,” Journal of Applied Mathematics, vol. 2012, Article ID 634927, 15 pages, 2012. https://doi.org/10.1155/2012/634927.